MAUDE Adverse Event Report: EXACTECH, INC. ADVANCED PATELLA 29M 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. ADVANCED PATELLA 29M 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-07-29
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3 years and 10 months post the previous left revision, the patient was revised again because the patella fell out and had to be bone grafted due to osteolysis of the patella.The patient will require an additional surgery to repair the patella once the bone graft has grown new bone.30cc of bone graft was used to graft the patient's patella.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6) 02-010-06-0240 - tru cc femoral size 4 left.(b)(6) 02-010-06-0541 - tru post.Aug.Size 4, 5mm.(b)(6) 02-010-06-0541 - tru post.Aug.Size 4, 5mm.(b)(6) 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t.(b)(6) 02-012-60-1440 - tru stem ext 14mm x 40mm.(b)(6) 02-012-60-1440 - tru stem ext 14mm x 40mm.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 208-05-04 - cc distal fem augment sz 4, 5mm.(b)(6) 208-05-04 - cc distal fem augment sz 4, 5mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2024-03038.

Brand Name
ADVANCED PATELLA 29M 3 PEG IMPLANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19946022
Report Number1038671-2024-02753
Device Sequence Number12662985
Product Code JWH
UDI-Device Identifier10885862314277
UDI-Public10885862314277
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2024
Device Catalogue Number200-07-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight76 KG